Dal'nevostochnyi Matematicheskii Zhurnal
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dal'nevost. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dal'nevost. Mat. Zh., 2010, Volume 10, Number 1, Pages 31–40 (Mi dvmg7)  

Optimal control problem for stationary equations of elastic waves diffraction

L. V. Illarionova

Computer Centre Far-Eastern Branch of RAS

Abstract: One consider the optimal control problem for stationary equations of elastic waves diffraction on three-dimensional inclusion in unbounded homogeneous medium. The problem is to minimize $L^2$-deviation of pressure field in inclusion from the given. The control is the field source in the exterior medium. The solvability of problem is proved. The algorithm of is proposed.

Key words: stationary equations of elastic waves diffraction, optimal control problem, numerical solution.

Full text: PDF file (237 kB)
References: PDF file   HTML file
UDC: 517.95, 517.977
MSC: 35Q72
Received: 13.12.2009

Citation: L. V. Illarionova, “Optimal control problem for stationary equations of elastic waves diffraction”, Dal'nevost. Mat. Zh., 10:1 (2010), 31–40

Citation in format AMSBIB
\Bibitem{Ill10}
\by L.~V.~Illarionova
\paper Optimal control problem for stationary equations of elastic waves diffraction
\jour Dal'nevost. Mat. Zh.
\yr 2010
\vol 10
\issue 1
\pages 31--40
\mathnet{http://mi.mathnet.ru/dvmg7}


Linking options:
  • http://mi.mathnet.ru/eng/dvmg7
  • http://mi.mathnet.ru/eng/dvmg/v10/i1/p31

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Дальневосточный математический журнал
    Number of views:
    This page:263
    Full text:78
    References:48
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021